MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 10215BL-1
Medical Device Problem Codes Component Missing (2306); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user who stated that "three of the wheels broke off after hitting a pothole in the street and they sustained a swollen leg and scratches." the end user was taken to the emergency room to treat her injuries.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key16643218
Report Number2438477-2023-00020
Device Sequence Number14790668
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public822383100647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2023
Device Age4 MO
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexFemale
Date Report Sent to FDA03/30/2023